MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Death
Event or Problem Description
Reported via clinical study: it was reported that death occurred.A left atrial appendage (laa) closure procedure was performed.Prior to implant procedure, aspirin was administered.On (b)(6) 2022, the patient underwent successful placement of 27 mm watchman flx device.On (b)(6) 2022, the patient was discharged on apixaban (10 mg/day), clopidogrel (75 mg/day) and aspirin (81 mg/day).On (b)(6) 2025, 1353 days post index procedure, the patient passed away.Per edc, the home health company was unable to reach the patient by phone or email since (b)(6) 2025, so they contacted the local police department to request a wellness check on the patient and the police found the patient deceased inside home.At the time of death, the patient was on aspirin (81mg/day).There was no action taken and diagnostics performed in response to the event.No further information is currently available, and site has been queried for the same.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23768361
Report Number2124215-2025-90117
Device Sequence Number10615389
Product Code NGV
UDI-Device Identifier08714729860501
UDI-Public(01)08714729860501
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexMale
Patient RaceWhite